Rational congruence for uniform multiplicative designs.

Linda H. Host

Aequationes mathematicae (1986)

  • Volume: 31, page 101-108
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Host, Linda H.. "Rational congruence for uniform multiplicative designs.." Aequationes mathematicae 31 (1986): 101-108. <http://eudml.org/doc/137146>.

author = {Host, Linda H.},
journal = {Aequationes mathematicae},
keywords = {(v,k,lambda)-designs; multiplicative design; incidence matrix},
pages = {101-108},
title = {Rational congruence for uniform multiplicative designs.},
url = {http://eudml.org/doc/137146},
volume = {31},
year = {1986},

AU - Host, Linda H.
TI - Rational congruence for uniform multiplicative designs.
JO - Aequationes mathematicae
PY - 1986
VL - 31
SP - 101
EP - 108
KW - (v,k,lambda)-designs; multiplicative design; incidence matrix
UR - http://eudml.org/doc/137146
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.